AGH
BG
C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 34/2 (2014)





Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors


Professor Zdzisław Kamont - a bibliographical note, and the list of publications
Opuscula Math. 34 (2014), 207-215   Pełny tekst/Article:   pdf  pdf  (116kB)

Zdzisław Kamont

Existence and regularity of solutions for hyperbolic functional differential problems
Opuscula Math. 34 (2014), 217-242   Pełny tekst/Article:   pdf  pdf  (537kB)

Winfried Auzinger, Wolfgang Herfort

Local error structures and order conditions in terms of Lie elements for exponential splitting schemes
 Opuscula Math. 34 (2014),243-255   Pełny tekst/Article:   pdf  pdf  (644kB)

Marina Blizorukova, Alexander Kuklin, Vyacheslav Maksimov

On reconstructing an unknown coordinate of a nonlinear system of differential equations
Opuscula Math. 34 (2014), 257-269   Pełny tekst/Article:   pdf  pdf  (541kB)

Jan Chabrowski

On a singular nonlinear Neumann problem
Opuscula Math. 34 (2014), 271-290   Pełny tekst/Article:   pdf  pdf  (580kB)

Wojciech Czernous

Classical solutions of mixed problems for quasilinear first order PFDEs on a cylindrical domain
Opuscula Math. 34 (2014), 291-310   Pełny tekst/Article:   pdf  pdf  (634kB)

Wojciech Czernous, Danuta Jaruszewska-Walczak

Difference problems generated by infinite systems of nonlinear parabolic functional differential equations with the Robin conditions
Opuscula Math. 34 (2014), 311-326   Pełny tekst/Article:   pdf  pdf  (568kB)

Tomasz Człapiński

Global convergence of successive approximations of the Darboux problem for partial functional differential equations with infinite delay
Opuscula Math. 34 (2014), 327-338   Pełny tekst/Article:   pdf  pdf  (497kB)

Alexander Domoshnitsky, Guy Landsman, Shlomo Yanetz

About sign-constancy of Green's functions for impulsive second order delay equations
Opuscula Math. 34 (2014), 339-362   Pełny tekst/Article:   pdf  pdf  (612kB)

John R. Graef, Lingju Kong, Min Wang

Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations
Opuscula Math. 34 (2014), 363-373   Pełny tekst/Article:   pdf  pdf  (541kB)

Henryk Leszczyński, Piotr Zwierkowski

Stability of finite difference schemes for generalized von Foerster equations with renewal
Opuscula Math. 34 (2014), 375-386   Pełny tekst/Article:   pdf  pdf  (497kB)

Francesca Mazzia, Jeff R. Cash, Karline Soetaert

Solving boundary value problems in the open source software R: package bvpSolve
Opuscula Math. 34 (2014), 387-403   Pełny tekst/Article:   pdf  pdf  (543kB)

Anna Szafrańska

Difference functional inequalities and applications
Opuscula Math. 34 (2014), 405-423   Pełny tekst/Article:   pdf  pdf  (506kB)

Krzysztof A. Topolski

On the Tonelli method for the degenerate parabolic Cauchy problem with functional argument
Opuscula Math. 34 (2014), 425-441   Pełny tekst/Article:   pdf  pdf  (555kB)

Maria Ziemlańska

Method of lines for parabolic stochastic functional partial differential equations
Opuscula Math. 34 (2014), 443-456   Pełny tekst/Article:   pdf  pdf  (475kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie